Journal of Symbolic Logic

Magidor-Malitz Quantifiers in Modules

Andreas Baudisch

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the elimination of Magidor-Malitz quantifiers for $R$-modules relative to certain $Q^2_\alpha$-core sentences and positive primitive formulas. For complete extensions of the elementary theory of $R$-modules it follows that all Ramsey quantifiers ($\aleph_0$-interpretation) are eliminable. By a result of Baldwin and Kueker [1] this implies that there is no $R$-module having the finite cover property.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 1 (1984), 1-8.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741469

Mathematical Reviews number (MathSciNet)
MR736597

Zentralblatt MATH identifier
0584.03023

JSTOR
links.jstor.org

Citation

Baudisch, Andreas. Magidor-Malitz Quantifiers in Modules. J. Symbolic Logic 49 (1984), no. 1, 1--8. https://projecteuclid.org/euclid.jsl/1183741469


Export citation